# SDR DALA1521830651

- Difficulty date: November 15, 2011
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 75,429 hours, 32,975 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 480-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE BETWEEN BS 480 AND, 500 RT OF BL 0, REPAIRED IAW SRM 53-00-01.
